# SDR 9716615501

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Door 4r
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT 110 KIAS, THE RIGHT AFT ENTRY DOOR WARNING LIGHT ILLUMINATED.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  ADJUSTED DOOR 4R DOOR SWITCH AND CLEANED DEBRIS FROM SWITCH.  PSEU BITE TEST DOES NOT SHOW ANY FAULTS.  FUNCTIONAL TEST OK.
